Campus Units

Mathematics

Document Type

Article

Publication Version

Published Version

Publication Date

3-2003

Journal or Book Title

Electronic Journal of Linear Algebra

Volume

10

First Page

46

Last Page

59

DOI

10.13001/1081-3810.1095

Abstract

In this paperthe nonnegative P0-matrix completion problem is considered. It is shown that a pattern for 4 × 4 matrices that includes all diagonal positions has nonnegative P0- completion if and only if its digraph is complete when it has a 4-cycle. It is also shown that any positionally symmetric pattern that includes all diagonal positions and whose graph is an n-cycle has nonnegative P0-completion if and only if n does not equal 4.

Comments

This article is published as Choi, Ji Young, Luz Maria DeAlba, Leslie Hogben, Benard M. Kivunge, Sandra K. Nordstrom, and Mike Shedenhelm. "The nonnegative P0-matrix completion problem." The Electronic Journal of Linear Algebra 10 (2003): 46-59. DOI: 10.13001/1081-3810.1095. Posted with permission.

Copyright Owner

The Author(s)

Language

en

File Format

application/pdf

Included in

Algebra Commons

Share

COinS